# SDR SWAA2023072480663

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 50,932 hours, 34,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SURROUNDING STRUCTURE TO DOOR LATCH CRACKED<[01] REMOVED ALLOWABLE DAMAGE PER SRM 53-10-15-1A-4;[02] ENTERED IN ERROR;[03] REPAIRED IAW SRM 53-10-15-2R-4;[04] PERFORMED HFEC PER NDT 51-00-00. PROCEDURE 23 AND VERIFIED NO FURTHER DAMAGE.;[05] INSPECTED REPAIR IN STEP 3; ? REPAIRED IAW SRM 53-10-15-2R-4?
